# SDR CALA2022033100832

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 146N531811
- Condition: None
- Location: Bs1715rbl13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0575- CABIN FLOOR WEB HAS CORRODED SPOTS BS 1715 BL L3 5-BL RBL13, TRANSCRIBED FROM HAECO GSO NRC 9283419
